# SDR ASOA02421

- Difficulty date: July 24, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4463 - ON APPROACH INTO SHV, THE FLAPS FAILED AT 20 DEGREES.  THE CAPTAIN FOLLOWED THE APPROPRIATE QRH PROCEDURES.  AN EMERGENCY WAS DECLARED AS A PRECAUTION.  AIRCRAFT LANDED SAFELY IN SHV.  MAINTENANCE RESET THE FLAP SYSTEM AND FOUND IT TO OPERATE NORMALLY.  THE FLAPS WERE RUN THROUGH SEVERAL CYCLES WITH NO DEFECTS NOTED.  NO FAULTS WERE LOGGED IN THE MAINTENANCE DIAGNOSTIC COMPUTER OR THE AIR DATA COMPUTER.  AIRCRAFT RETURNED TO SERVICE.  (M)
